Buy Needles And Syringes With No Prescription
M4B Store Banner
spc
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
sunrise
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

HCG causing acne?

2016aldoraine

New member
Registered
Joined
Jan 24, 2016
Messages
110
I've been taking 100mg test cyp per week and 500iu of HCG on m/w/f (1500iu total). I know the dose is a little high. But anyhow, I just decided to stop taking ECG for a month just because I felt I wasn't feeling the same effects as when I first started it. Which were amazing initially. So I thought I'd try and reset some receptors by taking a break. So one month after I talk to who ECG, my back acne which had gotten quite severe had cleared up significantly.

So my thought is that my E2 crept up higher and higher all the time causing my back acne. Is it likely that my E2 was a cumulative from my dose of hCG? I had my eat too sensitive test about three months after starting hCG and it was at 26. Is it possible for it to just keep going up and up? Has anyone ever had any acne from hCG?


Sent from my iPhone using Tapatalk
 

bigmills

Member
Registered
Joined
Oct 4, 2015
Messages
338
I've been taking 100mg test cyp per week and 500iu of HCG on m/w/f (1500iu total). I know the dose is a little high. But anyhow, I just decided to stop taking ECG for a month just because I felt I wasn't feeling the same effects as when I first started it. Which were amazing initially. So I thought I'd try and reset some receptors by taking a break. So one month after I talk to who ECG, my back acne which had gotten quite severe had cleared up significantly.

So my thought is that my E2 crept up higher and higher all the time causing my back acne. Is it likely that my E2 was a cumulative from my dose of hCG? I had my eat too sensitive test about three months after starting hCG and it was at 26. Is it possible for it to just keep going up and up? Has anyone ever had any acne from hCG?


Sent from my iPhone using Tapatalk
If I was to guess I would say I am 95% sure it is from the HCG has aromatized in your body. which is raising your estrogen levels and causing acne. If you don't mind me asking why were you running 500 I use of HCG while only running 100mg of test? I'm guessing it's because you are on trt which is fine the only reason I ask is so I can give you a better answer.

Sent from my SM-G935V using Tapatalk
 

buck

Well-known member
Kilo Klub Member
Registered
Joined
Apr 27, 2006
Messages
2,838
That is triple the dose that I have used for years. Good chance your E2 is elevated some. Testing is the only way to find out. Just because you have gotten used to the way some thing feels does not mean it isn't working. It just means you have mentally adapted. People that drink or drug a lot get used to the feeling. It is still affecting their body whether they notice it or not.
 

2016aldoraine

New member
Registered
Joined
Jan 24, 2016
Messages
110
If I was to guess I would say I am 95% sure it is from the HCG has aromatized in your body. which is raising your estrogen levels and causing acne. If you don't mind me asking why were you running 500 I use of HCG while only running 100mg of test? I'm guessing it's because you are on trt which is fine the only reason I ask is so I can give you a better answer.

Sent from my SM-G935V using Tapatalk


Yes I'm on trt. Doc prescribed me the high dose of HCG for fertility reasons.


Sent from my iPhone using Tapatalk
 
Last edited:

bigmills

Member
Registered
Joined
Oct 4, 2015
Messages
338
Yes I'm on trt. Doc prescribed me the high dose of HCG for fertility reasons.


Sent from my iPhone using Tapatalk
Okay that makes sense so you are trying to have a baby? I would ask him to give you a prescription for Clomid for both of you.. and I'm sure he will send you for blood work if your E2 levels are too high ask him to put you on I anti estrogen like Arimidex.. good luck to you brother..

Sent from my SM-G935V using Tapatalk
 

2016aldoraine

New member
Registered
Joined
Jan 24, 2016
Messages
110
Yeah I've cut my dose to 600iu/week. I am prescribed arimidex but I don't take it because I didn't think I was having any other symptoms of high E2. I will keep a closer monitor on my E2 for a while.


Sent from my iPhone using Tapatalk
 

armada

Member
Registered
Joined
Dec 9, 2016
Messages
406
I would lower the HCG and see how that works.

The sweet spot for me is 250-500 IU 2x/week.
 

Forum statistics

Total page views
503,887,485
Threads
123,765
Messages
2,365,770
Members
155,269
Latest member
dhall2020
Top